# SDR SWAA2019062734215

- Difficulty date: June 9, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 69,907 hours, 41,216 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3RD RIB FROM INBOARD END OF R/H HORIZONTAL STABILIZER REMOVABLE LEADING EDGE (LES 95.96) WAS CRACKED. / R&R 3RD RIB IAW SRM AND DWG.
